# SDR VNAA2017010900007

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 28,749 hours, 28,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERING AND EMERGENCY LIGHT ON STATUS MESSAGE IN FLIGHT.  PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM.  OPERATIONAL CHECK GOOD, COULD NOT DUPLICATE.
